Weak laws of large numbers for weighted coordinatewise pairwise NQD random vectors in Hilbert spaces
J. Korean Math. Soc. 2019 Vol. 56, No. 2, 457-473
Published online 2019 Mar 01
Dung Van Le, Son Cong Ta, Cuong Manh Tran
The University of Da Nang - University of Science and Education; VNU Hanoi University of Science; VNU Hanoi University of Science
Abstract : In this paper, we investigate weak laws of large numbers for weighted coordinatewise pairwise negative quadrant dependence random vectors in Hilbert spaces in the case that the decay order of tail probability is $r$ for some $0 < r < 2$. Moreover, we extend results concerning Pareto-Zipf distributions and St. Petersburg game.
Keywords : infinite moments, weak law of large numbers, coordinatewise pairwise NQD random vectors, Hilbert spaces, weighted sums
MSC numbers : Primary 60F15, 60G50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd